MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS LAPIPLASTY; SCREW

TREACE MEDICAL CONCEPTS LAPIPLASTY; SCREW
Model Number SK19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to non-union.No other patient outcomes were reported as a result of this event.Additional information indicates that there appeared to be some fusion of the tmt.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc devices explanted in the same revision surgery were reported in 3011623994-2025-00006, 3011623994-2025-00007, 3011623994-2025-00009.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2024, all hardware was removed and replaced during a revision surgery on (b)(6) 2025 due to non-union.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 
9043735940
MDR Report Key21287621
Report Number3011623994-2025-00008
Device Sequence Number7892060
Product Code HWC
UDI-Device Identifier00853114006075
UDI-Public(01)00853114006075(17)280306(10)41369
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK19
Device Lot Number41369
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age54 YR
Patient SexFemale